Stochastic Programming with Cauchy Distribution

Manas Kumar Pal

Abstract


The aim of this paper is to derive a method for solving a stochastic linear programming problem with Cauchy distribution. Assuming that the coefficients are distributed as Cauchy random variables, the stochastic linear programming is converted to a deterministic non-linear programming problem by a suitable transformation. Then an algorithm can be used to solve the resulting deterministic problem .A numerical example can be considered to illustrate the above methodology.


Keywords


stochastic programming, cauchy random variables, probability density functions, levy inversion theorem

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v11i4.1010

Refbacks

  • There are currently no refbacks.




Copyright (c) 2015 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Stochastic Programming with Cauchy Distribution

Keywords

stochastic programming, cauchy random variables, probability density functions, levy inversion theorem

Description

The aim of this paper is to derive a method for solving a stochastic linear programming problem with Cauchy distribution. Assuming that the coefficients are distributed as Cauchy random variables, the stochastic linear programming is converted to a deterministic non-linear programming problem by a suitable transformation. Then an algorithm can be used to solve the resulting deterministic problem .A numerical example can be considered to illustrate the above methodology.


Date

2015-12-03

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 11 No. 4, 2015



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810